LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » Just put on IV Doxy...any major side effects?

 - UBBFriend: Email this page to someone!    
Author Topic: Just put on IV Doxy...any major side effects?
ladeedah
LymeNet Contributor
Member # 21642

Icon 5 posted      Profile for ladeedah     Send New Private Message       Edit/Delete Post   Reply With Quote 
My LLMD just switched me from IV Rocephin and IV Zith to IV Doxy, oral Zith and oral Flagyl.

Is there any side effects from IV Doxy? I know IV Rocephin had the gallbladder issue which is why Actigal is prescribed, but does IV Doxy have anything similar?

I know I handled oral Doxy well (other than minor constipation).

Any info helpful.

Posts: 134 | From NY | Registered: Aug 2009  |  IP: Logged | Report this post to a Moderator
viva
LymeNet Contributor
Member # 8183

Icon 1 posted      Profile for viva     Send New Private Message       Edit/Delete Post   Reply With Quote 
ladeedah,

My husband tolerated IV Doxy well; he used it for about a month after 2 months of Rocephin.

My only advice is to make sure to take any mineral supplements your LLMD recommends. My husband's one bad reaction--only about 5 minutes, but 5 scary minutes--consisted of sudden onset of one-sided numbness. LLMD thought it was a mineral imbalance. After supplementing, it never happened again. This was several years ago, so I don't remember the details, but that's the basic story.

Wishing you good results with your IV doxy,
viva

Posts: 532 | From southeast US | Registered: Oct 2005  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.